# SDR 97ZZZX4536

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N833JL
- Make and model: Cessna 501
- Aircraft serial: 5010045
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 551426024
- Condition: Broken
- Location: Rudder Servo
- Part time: 278 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SERVO CABLE BROKEN.  DISCOVERED CONDITION WHEN C/W SCHEDULED PHASE 5 CESSNA CITATION INSPECTION.  NEW CABLE INSTALLED 8-16-94 AT 3,362 HOURS.  FOUND BROKEN AT 3,640.2 HOURS.  SUBMITTER STATED SAFETY OF FLIGHT ITEM!!
